Last edited by Fauhn
Monday, July 20, 2020 | History

2 edition of On the existence and the regularity of solutions of linear pseudo-differential equations. found in the catalog.

On the existence and the regularity of solutions of linear pseudo-differential equations.

Lars HoМ€rmander

On the existence and the regularity of solutions of linear pseudo-differential equations.

by Lars HoМ€rmander

  • 188 Want to read
  • 11 Currently reading

Published by Enseignement mathématique. Université in Genève .
Written in English

    Subjects:
  • Differential equations -- Numerical solutions.,
  • Differential operators.

  • Edition Notes

    SeriesMonographie no 18 de l"Enseignement mathématique, Série des conférences de l"Union mathématique internationale,, no. 1, Monographie ... de l"Enseignement methématique ;, no. 18.
    Classifications
    LC ClassificationsQA372 .H69
    The Physical Object
    Pagination69 p.
    Number of Pages69
    ID Numbers
    Open LibraryOL5450413M
    LC Control Number73152424

    B. Baeumer, M. Geissert, M. Kovacs, Existence, uniqueness and regularity for a class of semilinear stochastic Volterra equations with multiplicative noise. J. of Differential Equations , No 2 (), – Google Scholar. Abstract. Since the work of Hörmander on linear pseudo-differential operators, the applications of pseudo-differential operators have played an important role in partial differential equations, harmonic analysis, theory of several complex variables and other branches of modern analysis (e.g., they are used to construct parametrices and establish the regularity of solutions to PDEs such as the.

    Chen, Caisheng and Wei, Yunfeng Existence, Nonexistence, and Multiple Results for the Fractional p-Kirchhoff-type Equation in $${\mathbb{R}^N}$$ R N. Mediterranean Journal of Mathematics, Vol. 13, Issue. 6, p. Coercive estimates and existence of solutions for a model of one- dimensional viscoelasticity with a non-integrable memory function: Regularity properties of solutions of linear integro- differential equations with singular kernels: Hans Engler: 2: 3: Fast Solution of a Class of Periodic Pseudo- differential Equations: L. Reichel: Y.

    The volume contains a collection of original papers and surveys in various areas of Differential Equations, Control Theory and Optimization written by well-known specialists and is thus useful for PhD students and researchers in applied mathematics. Hyperfunction Solutions of Partial Differential Equations.- The Analytic Wave Front Set and the Support.- Notes.- Exercises.- Answers and Hints to All the Exercises.- Index of Notation. (source: Nielsen Book Data) Existence and Approximation of Solutions of Differential Equations.- Interior Regularity of Solutions of Differential Equations


Share this book
You might also like
John Betjeman letters

John Betjeman letters

Basic skills for surgical house-men

Basic skills for surgical house-men

O. Henry papers

O. Henry papers

Beekeeping.

Beekeeping.

In Brum we have spring

In Brum we have spring

troubled mind

troubled mind

Adventures and recollections of Colonel Landmann, late of the Corps of Royal Engineers

Adventures and recollections of Colonel Landmann, late of the Corps of Royal Engineers

Mason and Dixons line of fire

Mason and Dixons line of fire

Auditing

Auditing

Before and after disasters

Before and after disasters

Engineers handbook of management techniques

Engineers handbook of management techniques

I am heaven

I am heaven

Wild mammals of Myanmar

Wild mammals of Myanmar

Perceptions of play-time

Perceptions of play-time

The 2000 Import and Export Market for Worked or Prepared Breakfast Cereal Grains in Guyana (World Trade Report)

The 2000 Import and Export Market for Worked or Prepared Breakfast Cereal Grains in Guyana (World Trade Report)

On the existence and the regularity of solutions of linear pseudo-differential equations by Lars HoМ€rmander Download PDF EPUB FB2

On the existence and the regularity of solutions of linear pseudo-differential equations. [Lars Hörmander] Home. WorldCat Home About WorldCat Help. Search. Search for Library Items Search for Lists Search for Book\/a>, schema:CreativeWork\/a> ; \u00A0\u00A0\u00A0\n library.

On the existence and the regularity of solutions of linear pseudo-differential equations. Author. Hörmander, Lars. Published. Genève: Enseignement mathématique.

Université, Physical Description. 69 p. ; 24 cm. Series. Monographie no 18 de l'Enseignement mathématique; Série des conférences de l'Union mathématique internationale. Buy On the existence and the regularity of solutions of linear pseudo-differential equations (Monographie no 18 de l'Enseignement mathematique) by Hormander, Lars (ISBN:) from Amazon's Book Store.

Everyday low prices and free delivery on eligible : Lars Hormander. —: A survey of the theory of linear (pseudo-) differential equations from the view point of phase functions — existence, regularity, effect of boundary conditions, transformations of operators, etc.

Reports of the Symposium on the Theory of Hyperfunctions and Differential Equations, R.I.M.S. Kyoto Univ.,pp–92 (in Japanese).Cited by: For the issue of regularity of solutions, Foias-Temam [8] developed an energy method, which involves certain pseudo-differential operators, to prove that the solutions of (), starting with.

This paper addresses questions of existence and regularity of solutions to linear partial differential equations whose coefficients are generalized functions or generalized constants in the sense. Hörmander, On the existence and the regularity of solutions of linear pseudo-differential equations.

L’Ens. Math. 17 (), 99– zbMATH Google Scholar   We find it desirable to find explicit solutions of them and put them into relevant functional spaces [23, 24]. We generalize time fractional equations to the values of the linear combinations of the unknown solution at different time-instants.

We condensed our result in theorems concerning the regularity of the solutions for each problem. This book has been cited by the following publications. On the existence and the regularity of solutions of linear pseudo-differential equations, Enseignement Math.

17 (), 99– [1] Ivrii, V. In this article, we set up the continuous maximal regularity theory for a class of linear differential operators on manifolds with singularities. These operators exhibit degenerate or singular behaviors while approaching the singular ends.

Particular examples of such operators include differential operators defined on domains, which degenerate fast enough toward the boundary.On the existence and the regularity of solutions of linear pseudo-differential equations, L'Enseignement Math.

17 (), Mathematical Reviews (MathSciNet): MR I am reading C. Sogge's book "Lectures on Non-Linear Wave Equations".

As an exercise, I attempted to fill out the details of the proof of Theorem (Local Existence of Solutions for Semilinear Wave Equations), but I got stuck in the last part of the proof regarding the blow-up. Buy Non-Linear Hyperbolic Equations in Domains with Conical Points: Existence and Regularity of Solutions (Mathematical Research) on FREE SHIPPING on qualified orders.

The lecture notes in this book are based on the TCC (Taught Course Centre for graduates) course given by the author in Trinity Terms of – at the Mathematical Institute of Oxford University. It contains more or less an elementary introduction to the mathematical theory of the Navier–Stokes equations as well as the modern regularity.

His book Linear Partial Differential Operators published by Springer in the Grundlehren series was the first major account of this theory. Hid four volume text The Analysis of Linear Partial Differential Operators published in the same series 20 years later illustrates.

Vol. I of Lars HArmander's 4-volume treatise was an exposition of the theory of distributions and Fourier analysis preparing for the study of linear partial differential operators.

The present Vol. II is mainly devoted to operators with constant coefficients. An analysis of the existence and regularity of (fundamental) solutions in the first two chapters is followed by a thorough study of the. Existence and regularity of hypersurfaces of R[sup(n)] with prescribed mean curvature 1 10; Recent applications of index theory for elliptic operators 11 20; On the existence and regularity of solutions of linear partial differential equations 33 42; Introductory Expository Lecture 61 70; Pseudo-differential operators and hypoellipticity 61 [1] Junjie Zhang, Shenzhou Zheng, Haiyan Yu.

$ L^{p(\cdot)} $-regularity of Hessian for nondivergence parabolic and elliptic equations with measurable coefficients. Communications on Pure & Applied Analysis,19 (5): [HI] L. Hormander, The analysis of linear partial differential operators, vol.

1, Springer, [H2], On the existence and the regularity of linear pseudo-differential equations, En-seign. Math. 18 () [H3], The analysis of linear partial differential operators, vol. 3, §, Springer, Non-linear hyperbolic equations in domains with conical points: existence and regularity of solutions.

[Ingo Witt] Pseudo-Differential Operators with Non-Smooth Symbols on Manifolds with Conical Singularities --A. A precise statement and proof can also be found in Chapter of the book by Peszat, Zabczyk.

3. Existence and uniqueness of solutions under non-Markovian Lipschitz conditions. In this Section we assume that q (d s d x) ≔ N (d s d x) (ω) − β (d s d x) is the cPrm associated to a canonical Lévy process (X t) t ∈ R +.() Global existence of a weak solution to 3d stochastic Navier–Stokes equations in an exterior domain.

Nonlinear Differential Equations and Applications NoDEA() Singular behavior of the solution to the stochastic heat equation on a polygonal domain.In he was an invited speaker at the International Congress of Mathematicians in Nice (Hamiltonian fields, bicharacteristic strips in relation with existence and regularity of solutions of linear partial differential equations).

He is a fellow of the American Mathematical Society.